MathSciNet Relay Station
MathSciNet bibliographic data
MR209682 (35 #579) 35.65
Kondratʹev, V. A. Boundary value problems for parabolic equations in closed regions. (Russian) Trudy Moskov. Mat. Obšč. 15 1966 400–451.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement